MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404130
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed during which the cuff was explanted and replaced with a smaller size cuff.No additional information was provided.
 
Event or Problem Description
It was reported that this patient with an artificial urinary sphincter (aus) experienced recurring incontinence.The physician did not believe the device caused or contributed to the incontinence.A surgical procedure was performed during which the cuff was explanted and replaced with a smaller size cuff.The most likely/suspected cause of the recurring incontinence was either atrophy or incorrect sizing of the implant during original implantation.Additionally, the physician did not believe the cuff was initially placed in the correct location.No additional information was provided.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100741130 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4) model number/catalog number: 72404127 serial number: n/a batch/lot number: 1100714367 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4) b3: date is unknown, so estimated date was entered.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100741130.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100714367.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).B3: date is unknown, so estimated date was entered.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key50937759
Report Number2124215-2026-51788
Device Sequence Number13450859
Product Code EZY
UDI-Device Identifier00878953003085
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/06/2026
Device Model Number72404130
Device Catalogue Number72404130
Device Lot Number1100584796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale